# SDR ABXA9800028

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991075521
- Condition: Cracked
- Location: Bs 955
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT CUSP WEB AT FS 955 CRACKED APPROX 4 LONG.  REPAIRED CUSP WEB IAW ABX REA D953-22256.
